Severe bruising with normal labs
3 replies to this topic
Posted 07 May 2017 - 04:54 PM
I have been on dasatinib since 2010. It has always caused bleeding issues with me: low counts, hematoma, bruising. I have been doing fine at 50mg for a while but I have had three rounds of severe bruising (think 10" by 3-4" massive bruises) that have no known trauma associated to them on my thighs. It's happened in both legs now. One happened after flying so I worry it is clotting. My doctors aren't too concerned other than recommending we go down to 20mg of sprycel. My counts are fine. Platelet function test is also fine. Primary care thought possible superficial thrombophlebitis. An ultrasound did not reveal clots last time. Anyone have similar experiences or insights?
Posted 07 May 2017 - 05:57 PM
No...nothing else. not even an occasional glass of wine lately either.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users